# SDR CALA0500291

- Difficulty date: September 1, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 22,217 hours, 8,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A541012
- Condition: Cracked
- Location: Sta 318
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN WEB AT STA 318, LBL 45.  THE WEB WAS REMOVED AND A NEW WEB WAS INSTALLED IAW GMM 10-90-00 AND SRM 51-10-02.
